# SDR ASOA2016011214338

- Difficulty date: January 12, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 19,412 hours, 13,523 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE FWD LAV MESSAGE DURING FLIGHT, ENROUTE.  ACFT DIVERTED DUE TO MAINTENANCE, LAVATORY SMOKE DETECTION SYSTEM.  PERFORMED OPS CK OF FWD LAV SMOKE DETECTOR IAW AMM 26-16-00.  OPS CHECKED GOOD.  COULD NOT DUPLICATE.
